MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S5 LM; UNICOMPARTIMENTAL TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S5 LM; UNICOMPARTIMENTAL TIBIAL TRAY
Catalog Number 02.18.TF5.LM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 november 2019: lot 160693: 61 items manufactured and released on 21-oct-2016.Expiration date: 2021-05-26.No anomalies found related to the problem.To date, 60 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: few months after primary cemented uka the anterior aspect of the tibial bone gave in and the tibial component subsided and mobilized.Reportedly, this was due to the patient's hypogonadism and poor bone quality.No reason to suspect a faulty device to be responsible for this adverse event.
 
Event or Problem Description
About 8 months after primary revision surgery for tibial implant subsidence.The surgery was completed successfully.All hardware revised and gmk-sphere implanted.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S5 LM
Common Device Name
UNICOMPARTIMENTAL TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9436672
Report Number3005180920-2019-01041
Device Sequence Number16728281
Product Code HSX
UDI-Device Identifier07630030896774
UDI-Public07630030896774
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2021
Device Catalogue Number02.18.TF5.LM
Device Lot Number160693
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;